Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the closure of the numerical range of an operator


Authors: S. K. Berberian and G. H. Orland
Journal: Proc. Amer. Math. Soc. 18 (1967), 499-503
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1967-0212588-5
MathSciNet review: 0212588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Approximate proper vectors, Proc. Amer. Math. Soc. 13 (1962), 111-114. MR 0133690 (24:A3516)
  • [2] -, The numerical range of a normal operator, Duke Math. J. 31 (1964), 479-483. MR 0164240 (29:1539)
  • [3] C. Berger, A strange dilation theorem, Abstract 625-152, Notices Amer. Math. Soc. 12 (1965), 590.
  • [4] J. Dixmier, Les $ {C^{\ast}}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [5] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1951. MR 1653399 (99g:47001)
  • [6] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [7] F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionelle, Acad. Sci. Hungary, Akadémiai Kiadó, Budapest, 1952. MR 0050159 (14:286d)
  • [8] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Colloq. Publ., Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212588-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society